# SDR 96ZZZX2442

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 1159W307101
- Condition: Delaminated
- Location: Left Winglet
- Part time: 4,427 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A SMALL AREA OF DISBOND WAS NOTICED ON THE TRAILING EDGE PANEL OF THE LT WINGLET.  WHEN A HOLE WAS CUT IN THE SKIN TO INITIATE A REPAIR, WATER SPILLED OUT.  A SUBSEQUENT X-RAY SHOWED SEVERAL AREAS OF CORROSION ABOVE THE DELAMINATION.  IT IS NOT READILY APPARENT WHERE OR HOW THE WATER WAS ABLE TO ENTER.  THE PANEL WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
